# SDR DALA2025082506287

- Difficulty date: August 21, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 75,281 hours, 28,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1156122) CORROSION ON FLOOR SUPPORT UPPER AND LOWER SIDE STA 951 TO 967 BTW LBL 48 AT PAX CABIN. .FLOOR SUPPORT UPPER AND LOWER SIDE STA 951 TO 967 BTW LBL 48 AT PAX CABIN WAS REPLACED AND INSTALLED PER B737-800 SRM 51-40-02-0G.
